# SDR DALA2019011700345

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 65,141 hours, 24,404 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Not Seated
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6701, L/P 5575638) DOOR 1R ARMED LIGHT INOP. RESEATED SLIDE LIGHT MODULE OPS OK REF AMM 25-66.
